Change search
ReferencesLink to record
Permanent link

Direct link
Two types of multilinear Stieltjes integrals in the Henstock-Kurzweil sense
KTH, School of Technology and Health (STH), Naturvetenskapliga avdelningen.ORCID iD: 0000-0002-8203-6810
2009 (English)In: Sarajevo Journal of Mathematics, ISSN 1840-0655, ISSN 1840-0655, Vol. 5(17), no 1, 21-39. p.Article in journal (Refereed) Published
Abstract [en]

We prove the existence of the Henstock-Kurzweil-Stieltjes multilinear integral for the case when the integrands are regulated functions and the integrators semiregulated functions of bounded semivariation.

Place, publisher, year, edition, pages
Sarajevo: Acad. Sci. Arts Bosnia Herzegovina , 2009. Vol. 5(17), no 1, 21-39. p.
Keyword [en]
Semiregulated and regulated functions, multilinear Stieltjes integrals, Moore-Pollard- Stieltjes multilinear integrals, Henstock-Kurzweil-Stieltjes multilinear integrals.
National Category
URN: urn:nbn:se:kth:diva-82503OAI: diva2:498299
QC 20120213Available from: 2012-02-12 Created: 2012-02-12 Last updated: 2012-02-13Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Halilovic, Armin
By organisation
Naturvetenskapliga avdelningen
In the same journal
Sarajevo Journal of Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 23 hits
ReferencesLink to record
Permanent link

Direct link